# SDR ASAA2019021278149

- Difficulty date: February 7, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,199 hours, 11,574 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMTC753
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 39,206 hours, 11,577 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT VSV OF L/H ENG-VSV IS LEAKING 20 DROPS PER MINUTE STAGANT FROM DRAIN TUBE. GROUNDED - YES. REMOVED AND REPLACED LEFT VSV ACTUATOR IAW B737-800 AMM 75-31-01. LEAK AND OPS CHECKED GOOD.
